Follow by Email

Tuesday, March 4, 2014

Clenbuterol is messing with your health






Not long after bodybuilders discovered that 'clen' or clenbuterol - a drug used to treat horses - can burn fat while increasing muscle mass, personal trainers began pushing it as a fantastic diet pill for their female clients.

"It's not been tested on humans - this is an animal vaccine" said Harvard psychiatrist Dr Harrison Pope.  "Most of the data available is veterinary, and it reveals a lot of bad reactions in rats.  After taking the drug, their hearts started to stiffen so it seems safe to predict that clenbuterol in high doses when taken by humans increases the risk of stroke and heart attack."

But the ladies who lunch aren't listening, they believe their trainers who sell it as a "safe" alternative to steroids. "In looks-obsessed LA, the appeal of this drug to women is obvious" said Professor Charles Yesalis, head of sports science at Pennsylvannia State University.  "It's short-sighted, but they see it as a quick fix to get the lean, toned physique popularised by actresses and models."







Dr Jonathon Brett from Sydney Royal Alfred Hospital said 80 per cent of people who buy it on the internet and take a high dose, end up in hospital.  Overdose symptoms include heart palpitations, dizziness, nausea, diarrhoea, vomitting, chest pains, and other heart problems.

The desire to stay slim is so intense, if famous women are taking these dangerous drugs, ordinary people will too.  You can buy Clen on the internet and it doesn't cost much more than other diet supplements and vitamins. 

But be warned, the drug messes with your natural metabolism.  You can drop weight fast but after a while it stops working.  A woman who didn't want to be identified said "A friend on clen lost weight but after a while it stopped working, she was just eating tuna and told me 'If I eat anything, I just blow up.'"

Losing weight and keeping it off isn't easy, but when people arrive at hospital with cardiac arrest, is it really worth it? Other symptoms of dizziness and palpitations are clear warning signs to stop.  Do it the hard, natural way and stay safe.